TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2022 Volume: 46 Number: SI-1


    1. Infinitely many positive solutions for an iterative system of conformable fractional order dynamic boundary value problems on time scales
      MAHAMMAD KHUDDUSH, KAPULA RAJENDRA PRASAD
      Turk J Math, 46, (2022), 338-359
      Abstract   Full Text: PDF

    2. Uniformly convergent finite difference method for reaction-diffusion type third order singularly perturbed delay differential equation
      RAJENDRAN MAHENDRAN, VEERASAMY SUBBURAYAN
      Turk J Math, 46, (2022), 360-376
      Abstract   Full Text: PDF

    3. Determination of a differential pencil from interior spectral data on a union of two closed intervals
      İBRAHİM ADALAR
      Turk J Math, 46, (2022), 377-376
      Abstract   Full Text: PDF

    4. Discrete impulsive Sturm-Liouville equation with hyperbolic eigenparameter
      TURHAN KÖPRÜBAŞI, YELDA AYGAR KÜÇÜKEVCİLİOĞLU
      Turk J Math, 46, (2022), 377-396
      Abstract   Full Text: PDF

    5. Scattering properties of impulsive difference Dirac equations
      ŞEYDA SOLMAZ, ELGİZ BAYRAM
      Turk J Math, 46, (2022), 397-405
      Abstract   Full Text: PDF

    6. Scattering theory of the quadratic eigenparameter depending impulsive Sturm-Liouville equations
      GÜLER BAŞAK ÖZNUR, ELGİZ BAIRAMOV
      Turk J Math, 46, (2022), 406-415
      Abstract   Full Text: PDF

    7. Limited frequency band diffusive representation for nabla fractional order transfer functions
      YIHENG WEI, YINGDONG WEI, YUQING HOU, XUAN ZHAO
      Turk J Math, 46, (2022), 416-432
      Abstract   Full Text: PDF

    8. Existence of solutions for an infinite system of tempered fractional order boundary value problems in the spaces of tempered sequences
      KHUDDUSH MAHAMMAD, RAJENDRA PRASAD KAPULA, LEELA DODDI
      Turk J Math, 46, (2022), 433-452
      Abstract   Full Text: PDF

    9. On bounded solutions of a second-order iterative boundary value problem
      SAFA CHOUAF, AHLEME BOUAKKAZ, RABAH KHEMIS
      Turk J Math, 46, (2022), 453-464
      Abstract   Full Text: PDF

    10. Global existence and energy decay for a coupled system of Kirchhoff beam equations with weakly damping and logarithmic source
      DUCIVAL CARVALHO PEREIRA, CARLOS ALBERTO RAPOSO DA CUNHA, ADRIANO PEDREIRA CATTAI
      Turk J Math, 46, (2022), 465-480
      Abstract   Full Text: PDF

    11. Solvability of Gripenberg's equations of fractional order with perturbation term in weighted $L_p$-spaces on ${\mathbb{R}}^+$
      MOHAMED M. A. METWALI
      Turk J Math, 46, (2022), 481-498
      Abstract   Full Text: PDF

    12. Boundary value problems for a second-order $(p,q) $-difference equation with integral conditions
      İLKER GENÇTÜRK
      Turk J Math, 46, (2022), 499-515
      Abstract   Full Text: PDF

    13. A discussion on the existence and uniqueness analysis for the coupled two-term fractional differential equations
      SACHIN KUMAR VERMA, RAMESH KUMAR VATS, AVADHESH KUMAR, VELUSAMY VIJAYAKUMAR, ANURAG SHUKLA
      Turk J Math, 46, (2022), 516-532
      Abstract   Full Text: PDF

    14. Mathematical analysis of local and global dynamics of a new epidemic model
      SÜMEYYE ÇAKAN
      Turk J Math, 46, (2022), 533-551
      Abstract   Full Text: PDF

    15. Two nonzero weak solutions for a quasilinear Kirchhoff type problem
      LIN LI, STEPAN TERSIAN
      Turk J Math, 46, (2022), 552-562
      Abstract   Full Text: PDF

    16. A sequential fractional differential problem of pantograph type: existence uniqueness and illustrations
      SOUMIA BELARBI, ZOIBIR DAHMANI, MEHMET ZEKİ SARIKAYA
      Turk J Math, 46, (2022), 563-586
      Abstract   Full Text: PDF

    17. On a solvable system of rational difference equations of higher order
      MERVE KARA, YASİN YAZLIK
      Turk J Math, 46, (2022), 587-611
      Abstract   Full Text: PDF

    18. On the existence for parametric boundary value problems of a coupled system of nonlinear fractional hybrid differential equations
      YIGE ZHAO, YIBING SUN
      Turk J Math, 46, (2022), 612-625
      Abstract   Full Text: PDF

    19. On stability and oscillation of fractional differential equations with a distributed delay
      LIMEI FENG, SHURONG SUN
      Turk J Math, 46, (2022), 626-637
      Abstract   Full Text: PDF

    20. Multiple positive solutions for nonlinear fractional $q$-difference equation with $p$-Laplacian operator
      ZHONGYUN QIN, SHURONG SUN, ZHENLAI HAN
      Turk J Math, 46, (2022), 638-661
      Abstract   Full Text: PDF

    21. The complex error functions and various extensive results together with implications pertaining to certain special functions
      HÜSEYİN IRMAK, PRAVEEN AGARWAL, RAVI P. AGARWAL
      Turk J Math, 46, (2022), 662-674
      Abstract   Full Text: PDF

    22. Solving nonlinear integro-differential equations using numerical method
      NEDJEM EDDINE RAMDANI, SANDRA PINELAS
      Turk J Math, 46, (2022), 675-687
      Abstract   Full Text: PDF